|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Almost Convergent 0-1-Sequences and Primes
Avdeev N. N.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 4.
This paper is devoted to 0-1-sequences. We establish the connection between values that Sucheston functional can take on 0-1-sequence and multiplicative structure of the support of the sequence. If~the set of all the divisors of support elements is finite, then the sequence is almost convergent to zero. Then we consider characteristic sequences of sets of multiples and establish necessary and sufficient conditions for the upper Sucheston functional to be 1 on such sequence. We prove that there are infinitely many sets of pairwise relative prime numbers such that the lower Sucheston functional evaluates to 1 on the corresponding set of multiples (and lower Sucheston functional never evaluates to 0 on a set of multiples).
Keywords: space of bounded sequences, Banach limit, Sucheston functional, almost convergent sequence, 0-1-sequence, integer factorization, sets of multiples
Language: Russian Download the full text
For citation: Avdeev, N. N. Almost Convergent 0-1-Sequences and Primes, Vladikavkaz Math. J., 2021, vol. 23, no. 4, pp. 5-14 (in Russian). DOI 10.46698/p9825-1385-3019-c
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|